MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6 HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939354080
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012); Poor Visibility (4072)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4 premarket / 510(k) #: k213593.
 
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the left anterior descending artery.The opticross 6 hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.After a successful stenting procedure, when the physician attempted to remove the ivus catheter, resistance was encountered.Pressure was applied to withdraw the device, and upon removal, it was noted that the radiopaque marker and distal tip had sheared off.The location was initially unclear, as the marker was not visible on fluoroscopy.During continued intervention, the radiopaque marker was observed in the left main coronary artery.Attempts were made to balloon distal and drag it out with a semi-inflated balloon; however, the final approach was to stent it into the vessel wall.The procedure was completed with an alternate device, and no patient complications were reported.
 
Additional Manufacturer Narrative
G4 premarket / 510(k) #: k213593.Visual inspection revealed the telescope was kinked and the tip was kinked and detached.The tip was not returned.Microscopic and media inspection revealed the tip was kinked, detached, and torn.
 
Event or Problem Description

Brand Name
OPTICROSS? 6 HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23043361
Report Number2124215-2025-62959
Device Sequence Number9871439
Product Code OBJ
UDI-Device Identifier08714729960775
UDI-Public(01)08714729960775(17)270528(10)36624683
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K173820
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939354080
Device Catalogue NumberH74939354080
Device Lot Number0036624683
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown